RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lekts. Kursy NOC:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lekts. Kursy NOC, 2010, Issue 15, Pages 3–150 (Mi lkn15)  

This article is cited in 1 scientific paper (total in 2 paper)

Teichmüller spaces

E. M. Chirka


DOI: https://doi.org/10.4213/lkn15

Full text: PDF file (2976 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Book
UDC: 517.5

Citation: E. M. Chirka, “Teichmüller spaces”, Lekts. Kursy NOC, 15, Steklov Math. Institute of RAS, Moscow, 2010, 3–150

Citation in format AMSBIB
\Bibitem{Chi10}
\by E.~M.~Chirka
\paper Teichm\"uller spaces
\serial Lekts. Kursy NOC
\yr 2010
\vol 15
\pages 3--150
\publ Steklov Math. Institute of RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/lkn15}
\crossref{https://doi.org/10.4213/lkn15}
\zmath{https://zbmath.org/?q=an:06235281}
\elib{http://elibrary.ru/item.asp?id=23421771}


Linking options:
  • http://mi.mathnet.ru/eng/lkn15
  • https://doi.org/10.4213/lkn15
  • http://mi.mathnet.ru/eng/lkn/v15/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. M. Chirka, “Holomorphic motions and uniformization of holomorphic families of Riemann surfaces”, Russian Math. Surveys, 67:6 (2012), 1091–1165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:1168
    Full text:721
    References:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019